# SDR TWAA9809203

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND SKIN PILLOWED AND RIVET HEADS PULLED FROM FS 200 TO 220, LONG 18R TO 19R.  REMOVED REPAIR AND FOUND NO CORROSION.  INSTALLED NEW REPAIR PER SRM 53-04, FIG 26 SHEET 2, AND SHIMMED AS REQUIRED.  (M)
